Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Butalbital overdose levels

Premium Questions

doctor1 MD

My wife took 9 tablets of the following But/Apap/Caf 50-325-40 (Butalbital-Acetaminophen-Caffe) this morning. She is concious but frail and...

doctor1 MD

stress and anxiety levels went up, numerous times my face and body were warm (not room temperature ... levels are much better than...

doctor1 MD

Is this a drug overdose? Compound Result Units Matrix Source Caffeine Pos mcg/mL Heart blood .../ml " " Butalbital 0.84 mcg/mL " "...

doctor1 MD

Hi I took 48 500mg of paracetamol tablets a week ago and had the iv antidote. My blood levels were apparently 15.5 is this high ...

doctor1 MD

. Doctors told that she can be discharged tomorrow if the toxic level in blood is reduced. They are continuously monitoring toxic...

Public Forum Discussions

doctor1 MD

tested positive for barbiturates: Butalbital Quant: 790 ng/mL. I am trying to locate what the therapeutic levels, toxic...

doctor1 MD

about ALT level. can it be due to overdose of medicines injections at time of c section or blood ... no history regarding...

doctor1 MD

My wife had a left knee replacement 2 days ago. She was taking a blood thinner called coudiman (SP?). She now has high levels of this. Is...

doctor1 MD

when i am depressed i took 20 tabs of paraceitomal(10 tabs- 500 mg 10 tabs of 650 mg). this happened on last saurday. on that i suffered with...

doctor1 MD

Ate too many gummy vitamins on accident. Ate 12 when normal dosage is 2. Thought they were regular gummies. I m fourteen. My sister poured them on...

Mobile Questions and Answers

doctor1 MD

Overdose of which drug?

doctor1 MD

Hi, I read your query and I understand your concerns. Following is my reply: 1) Yes . 2) Overdosage is possible on metformin. 3) If taken...

doctor1 MD

Hi, Yes you can and its too dangerous.